research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Derivation OF STIFFNESS Matrix for A general Two Dimensional Curved Element in General Global Coordinates System

Authors: Balqees Abdul Wahid Ahmed --- Mus’ab Aied Q. Al-Janabi
Journal: Journal of Engineering مجلة الهندسة ISSN: 17264073 25203339 Year: 2008 Volume: 14 Issue: 4 Pages: 3165-3177
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In present paper, the derivation of stiffness matrix for a general two dimensional curved element in the global coordinates system is presented. The derivation depends on the assumption that any curved in-plane element can be approximated by a specified curve in polar coordinates. The polar curve assumed in this polar depends on some variables that enable it to represent any two dimensional curved element. The derivation process accompanied by complex integrals which are evaluated by using (Gaussian Quadrature) method of numerical integration. One numerical example is presented to verify the accuracy and efficiency of the derived stiffness matrix. Very good agreement is obtained between the results of the derived stiffness matrix and the results of the exact model.

في هذا البحث تم اشتقاق مصفوفة الجساءة لأي عنصر مقوس ثنائي الابعاد وبنظام الإحداثيات العام. الاشتقاق يعتمد على فرضية أن اي عنصر مقوس ثنائي الابعاد يمكن أن يقرب بمنحني معين بالاحداثيات القطبيةز المنحني القطبي المفروض في هذا البحث يعتمد على بعض المتغيرات التي تمكنه من تمثيل أي عنصر منحني ثلاثي الابعاد. عملية الاشتقاق صوحبت بتكاملات معقدة والتي تم حابها باستخدام طريقة (Gaussian Quadrature) للتكاملات العددية. تم حل مثال واحد لغرض اثبات دقة وفعالية المصفوفة الجديدة. تم مقارنة النتائج التي تم الحصول عليها مع الحل المضبوط ومن خلال المقارنة تم الحصول على نتائج قريبة جدا من الحل المضبوط وبفرق لايزيد عن (1.7%)

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2008 (1)